What should I do? One month after juvederm injected in the side of mouth, numbness keeps spreading throughout my gums and chin.
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Juvederm and numbness
It sounds as if there is nerve irritation or damage from the injections. I would return to your treating physician for examination and possible Vitrase or Steroids to help improve these symptoms. Best, Dr. Green
Filler injection around the mouh
I would see the supervising physician for that PA and be evaluated. Also ask them if it's worth trying a dose of steroids or perhaps dissolving the filler with hyaluronidase. I'm not sure it will work but it's something to consider. Good luck!
Numbness after filler
You might also like...
What should I do?
Hope this helps,
Dr. Gus Diaz
Numbness after Juvederm
I would recommend contacting them so they can do an in person evaluation to make sure nothing else is going on. It is possible from swelling it could cause some irriation to the nerves, but it should not keep spreading. You need to be seen by your doctor to make sure something else is not going on.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.